# SDR SIMA200510103

- Difficulty date: April 1, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: HL10VAZ
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - LIGHTNING STRIKE DAMAGE ON SEVERAL RIVETS ON LEFT WING FUEL CELL.  MAINTENANCE REPLACED RIVETS IAW SRM 51-40-02 AND 51-20-04.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
